# SDR WRNA201200010

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 59,357 hours, 15,228 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Shorted
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT, LEVEL 1 ALERT HYD PUMP 3L OFF, HYD PUMP 2L OFF, HYD PUMP 1L OFF.  AIRCRAFT DUMPED APPROX 3K KGS OF FUEL FOR LANDING WEIGHT ENVELOPE, AIRCRAFT RETURNED TO AIRFIELD, LANDING NORMAL.  MX FOUND SHORT IN CONNECTOR ON NR 2 ENGINE.  RE-PIN CONNECTOR FROM NR 2 ENGINE RIGHT EDHP, OP'S CHECK NORMAL IAW 29-11-02 AND 71-02-02.  AIRCRAFT RETURNED TO SERVICE.
